# SDR CNMA20090016

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 64,536 hours, 10,680 cycles
- Engine: Ge CF680C2B6F
- Engine time: 63,494 hours, 10,698 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QTY AND PRESSURE LOSS ON RT ENG, NO TEMP OR ENG EXCEEDENCES, NO INFLIGHT SHUTDOWN.  OIL PRESSURE DROPPED TO 10 PSI PRIOR TO RT ENG SHUTDOWN.  FOUND CRANK PAD COVER NOT INSTALLED.  INSTALLED CRANK PAD COVER IAW 72-00-00-982-007-H00.  PERFORMED NO OIL PRESSURE INSP IAW AMM 72-00-00-206-096-H00.  NO DEFECT NOTED.
